Alert archive / Georgia / Freeze Warnings in 2010
Freeze Warning 13, NWS Tallahassee, FL
NWS Tallahassee, FL issued this freeze warning at Dec 5, 2010, 2:32 PM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Dec 6, 2010, 3:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2010, 2:32 PM EST (19:32 UTC)
- In effect from
- Dec 6, 2010, 3:00 AM EST
- Expired
- Dec 6, 2010, 8:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
999 WWUS72 KTAE 051932 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 232 PM EST SUN DEC 5 2010 ...FREEZE WARNING IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY... ...HARD FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... .A LIGHT FREEZE IS EXPECTED FOR INLAND AREAS TONIGHT AS COLD AIR CONTINUES TO FILTER INTO THE AREA. BY MONDAY NIGHT...EVEN COLDER CONDITIONS ARE EXPECTED AND A HARD FREEZE IS POSSIBLE FOR INLAND AREAS WITH A LIGHT FREEZE POSSIBLE FOR THE COAST. ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 061300- /O.UPG.KTAE.FZ.A.0003.101206T0800Z-101206T1300Z/ /O.NEW.KTAE.FZ.W.0013.101206T0800Z-101206T1300Z/ /O.NEW.KTAE.HZ.A.0010.101207T0600Z-101207T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 232 PM EST SUN DEC 5 2010 /132 PM CST SUN DEC 5 2010/ ...FREEZE WARNING IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY... ...HARD FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY. A HARD FREEZE WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. A LIGHT FREEZE IS EXPECTED TONIGHT AS COLD AIR CONTINUES TO FILTER INTO THE AREA. BY MONDAY NIGHT...EVEN COLDER CONDITIONS ARE EXPECTED AND A HARD FREEZE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES BELOW 26 DEGREES ARE POSSIBLE FOR 2 OR MORE HOURS. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION...AND MAY FREEZE EXPOSED WATER PIPES. && $$ FLZ108-112-114-115-118-127-128-134-061300- /O.NEW.KTAE.FZ.A.0004.101207T0600Z-101207T1300Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- INCLUDING THE CITIES OF...FREEPORT...SANTA ROSA BEACH... PANAMA CITY...PARKER...PORT SAINT JOE...APALACHICOLA... CARRABELLE...SOPCHOPPY...SAINT MARKS...KEATON BEACH... STEINHATCHEE...SUWANNEE 232 PM EST SUN DEC 5 2010 /132 PM CST SUN DEC 5 2010/ ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. COLD AIR WILL CONTINUE TO FILTER INTO THE AREA WITH FREEZING TEMPERATURES POSSIBLE MONDAY NIGHT INTO EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DVD WWWW
2 follow-up statements
000 WWUS72 KTAE 052241 RRA NPWTAE URGENT - WEATHER MESSAGE...DELAYED NATIONAL WEATHER SERVICE TALLAHASSEE FL 541 PM EST SUN DEC 5 2010 ...FREEZE WARNING IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY... ...HARD FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... .A LIGHT FREEZE IS EXPECTED FOR INLAND AREAS TONIGHT AS COLD AIR CONTINUES TO FILTER INTO THE AREA. BY MONDAY NIGHT...EVEN COLDER CONDITIONS ARE EXPECTED AND A HARD FREEZE IS POSSIBLE FOR INLAND AREAS WITH A LIGHT FREEZE POSSIBLE FOR THE COAST. ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 061300- /O.UPG.KTAE.FZ.A.0003.101206T0800Z-101206T1300Z/ /O.NEW.KTAE.FZ.W.0013.101206T0800Z-101206T1300Z/ /O.NEW.KTAE.HZ.A.0010.101207T0600Z-101207T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 541 PM EST SUN DEC 5 2010 /441 PM CST SUN DEC 5 2010/ ...FREEZE WARNING IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY... ...HARD FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY. A HARD FREEZE WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. A LIGHT FREEZE IS EXPECTED TONIGHT AS COLD AIR CONTINUES TO FILTER INTO THE AREA. BY MONDAY NIGHT...EVEN COLDER CONDITIONS ARE EXPECTED AND A HARD FREEZE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES BELOW 26 DEGREES ARE POSSIBLE FOR 2 OR MORE HOURS. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION...AND MAY FREEZE EXPOSED WATER PIPES. && $$ FLZ108-112-114-115-118-127-128-134-061300- /O.NEW.KTAE.FZ.A.0004.101207T0600Z-101207T1300Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- INCLUDING THE CITIES OF...FREEPORT...SANTA ROSA BEACH... PANAMA CITY...PARKER...PORT SAINT JOE...APALACHICOLA... CARRABELLE...SOPCHOPPY...SAINT MARKS...KEATON BEACH... STEINHATCHEE...SUWANNEE 541 PM EST SUN DEC 5 2010 /441 PM CST SUN DEC 5 2010/ ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. COLD AIR WILL CONTINUE TO FILTER INTO THE AREA WITH FREEZING TEMPERATURES POSSIBLE MONDAY NIGHT INTO EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DVD/GOULD
000 WWUS72 KTAE 060209 AAA NPWTAE URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 909 PM EST SUN DEC 5 2010 ...A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY... ...A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR THE INTERIOR... ...A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR THE COASTAL STRIP... .A LIGHT FREEZE IS EXPECTED FOR INLAND AREAS OVERNIGHT AS COLD AIR CONTINUES TO FILTER INTO THE AREA. BY MONDAY NIGHT...EVEN COLDER CONDITIONS ARE EXPECTED AND A HARD FREEZE IS POSSIBLE FOR INLAND AREAS WITH A LIGHT FREEZE POSSIBLE FOR THE COAST. ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 061300- /O.CON.KTAE.FZ.W.0013.101206T0800Z-101206T1300Z/ /O.CON.KTAE.HZ.A.0010.101207T0600Z-101207T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 909 PM EST SUN DEC 5 2010 /809 PM CST SUN DEC 5 2010/ ...A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY... ...A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... A LIGHT FREEZE IS EXPECTED TONIGHT AS COLD AIR CONTINUES TO FILTER INTO THE AREA. BY MONDAY NIGHT...EVEN COLDER CONDITIONS ARE EXPECTED AND A HARD FREEZE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES BELOW 26 DEGREES ARE POSSIBLE FOR 2 OR MORE HOURS. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION...AND MAY FREEZE EXPOSED WATER PIPES. && $$ FLZ108-112-114-115-118-127-128-134-061300- /O.CON.KTAE.FZ.A.0004.101207T0600Z-101207T1300Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- INCLUDING THE CITIES OF...FREEPORT...SANTA ROSA BEACH... PANAMA CITY...PARKER...PORT SAINT JOE...APALACHICOLA... CARRABELLE...SOPCHOPPY...SAINT MARKS...KEATON BEACH... STEINHATCHEE...SUWANNEE 909 PM EST SUN DEC 5 2010 /809 PM CST SUN DEC 5 2010/ ...A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... COLD AIR WILL CONTINUE TO FILTER INTO THE AREA WITH FREEZING TEMPERATURES POSSIBLE MONDAY NIGHT INTO EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DVD/GOULD
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Dec 5, 9:05 AM EST, 5 hours 27 minutes earlier.
Area forecast discussion, Dec 5, 9:05 AM EST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
905 AM EST SUN DEC 5 2010
.UPDATE...
THE CURRENT FORECAST FOR TODAY APPEARS TO BE ON TRACK AND NO
SIGNIFICANT CHANGES ARE EXPECTED. THE COLD FRONT HAS CLEARED THE
FORECAST AREA THIS MORNING WITH EVERYONE REPORTING NORTHERLY OR
NORTHWESTERLY WINDS. TEMPERATURES WILL NOT RECOVER MUCH TODAY WITH
COLD AIR ADVECTION DESPITE LOTS OF SUNSHINE. HIGHS ARE EXPECTED
TO REMAIN IN THE 50S OVER MOST OF THE AREA WITH BREEZY CONDITIONS.
FOR THE AFTERNOON FORECAST PACKAGE...WILL LIKELY BE UPGRADING ALL
OR A LARGE PORTION OF THE FREEZE WATCH FOR TONIGHT TO A FREEZE
WARNING AND CONSIDERING THE POSSIBILITY OF A HARD FREEZE WATCH FOR
PORTIONS OF THE AREA FOR MONDAY NIGHT.
&&
.AVIATION...
A DRY COLD FRONT PUSHED RAPIDLY THROUGH THE AREA LAST NIGHT AND
IS NOW OVER NORTH CENTRAL FLORIDA NEAR GAINESVILLE WITH RAPIDLY
DROPPING TEMPERATURES. BREEZY GUSTY NORTHWEST WINDS AND MVFR DECK
ARE NOW INVADING CENTRAL ALABAMA AND GEORGIA. DECK WILL BRIEFLY
REACH KABY AND KDHN THIS MORNING. HOWEVER...DAYTIME HEATING AND
DRY AIR SHOULD ERODE DECK OUT BY NOON. THOUGH THERE HAVE BEEN
BRIEF LULLS IN THE WINDS THIS MORNING AT SOME AERODROMES...EXPECT
GUSTY NORTHWEST WINDS AUGMENTED BY DAYTIME HEATING TO BE THE NORM
AT ALL AERODROMES IN OUR AREA TODAY.
&&
.MARINE...
A CHECK OF THE LOCAL BUOYS THIS MORNING REVEALS NNW WINDS NEAR 20
KNOTS WITH SEAS OF 6 TO 7 FT AT BUOYS 42036 AND 42039. THESE
CONDITIONS ARE EXPECTED TO PERSIST TODAY AND A SMALL CRAFT ADVISORY
REMAINS IN EFFECT FOR ALL OF THE MARINE FORECAST AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 56 30 52 24 51 / 0 0 0 0 0
PANAMA CITY 55 36 52 33 55 / 0 0 0 0 0
DOTHAN 53 32 51 28 50 / 0 0 0 0 0
ALBANY 54 27 51 24 50 / 0 0 0 0 0
VALDOSTA 55 28 51 24 50 / 0 0 0 0 0
CROSS CITY 62 29 54 25 53 / 0 0 0 0 0
APALACHICOLA 60 38 53 34 55 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING.
FIRE WX WATCH MONDAY ALL ZONES.
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING.
FIRE WX WATCH MONDAY ALL ZONES.
FL...RED FLAG WARNING TODAY FOR MOST OF BIG BEND AND A SMALL
PORTION OF PANHANDLE.
FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING
ALL ZONES EXCEPT THE IMMEDIATE COASTAL STRIP.
FIRE WX WATCH MONDAY ALL ZONES.
GM...SMALL CRAFT ADVISORY UNTIL TUES MORNING ALL LEGS
&&
UPDATE/MARINE...DVD
AVIATION/FIRE WX...LANIERHazardous weather outlook, Dec 5, 3:36 AM EST, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 336 AM EST SUN DEC 5 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-060845- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 336 AM EST SUN DEC 5 2010 /236 AM CST SUN DEC 5 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STRONG BUT MOSTLY DRY COLD FRONT WILL PUSH THROUGH THE REGION EARLY THIS MORNING. HIGHS WILL ONLY CLIMB INTO THE MID 50S NORTH TO LOW 60S SOUTH. EXPECT GUSTY OFFSHORE WINDS WHICH WILL MAKE THE TEMPERATURES FEEL COLDER ON THE BODY. WINDS AND SEAS WILL INCREASE TO ADVISORY LEVELS CREATING HAZARDOUS MARINE CONDITIONS. THE BREEZY AND GUSTY WINDS COMBINED WITH A DRIER AIR MASS WILL FAVOR THE SPREAD OF WILDFIRES SHOULD ANY OCCUR. A FREEZE WATCH IS IN EFFECT FOR ALMOST THE ENTIRE REGION TONIGHT INTO MONDAY MORNING. LOWS WILL DROP TO THE UPPER 20S TO LOW 30S. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A COLD AND DRY AIRMASS WILL PERSIST FOR MUCH OF THE WORK WEEK. BELOW FREEZING TEMPERATURES ARE EXPECTED EACH MORNING THROUGH FRIDAY...WITH HARD FREEZES POSSIBLE TUESDAY AND WEDNESDAY MORNINGS. ALTHOUGH THE WINDS WILL NOTICEABLY DECREASE..A VERY DRY AIRMASS WILL REMAIN FAVORING THE SPREAD OF WILDFIRES SHOULD ANY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 5:12 AM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 23 hr |
| Dec 5, 2:32 PM EST | Hard Freeze Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 23 hr |
| Dec 5, 2:43 PM EST | Red Flag Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 28 hr |
| Dec 5, 5:12 AM EST | Red Flag Warning | TAE | Calhoun, Dixie, Gadsden, Jackson, Jefferson, Lafayette and 4 more | 13 hr |
| Dec 5, 2:32 PM EST | Freeze Watch | TAE | Bay, Dixie, Franklin, Gulf, Jefferson, Taylor and 2 more | 23 hr |
Nearby
Freeze Warnings in Georgia, 2010Freeze Warnings in Florida, 2010Freeze Warnings in Alabama, 2010Every freeze warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.